# SDR 2008UALA06091

- Difficulty date: October 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 64,031 hours, 18,619 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU HAS LOW BLEED AND HIGH EGT.  REPLACED APU.  NO LEAKS NOTED, NO FAULTS NOTED.  OPS CHECK NORMAL.
